# SDR VNAA2020022091101

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 35,842 hours, 34,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY LOWER EMERGENCY LIGHT COVER MISSING. ENTERED ON NEF CLASS 1. REPLACED MISSING LENS ON GALLEY LOWER EMERGENCY LIGHT IAW CRJ 700 AMM. OPS CHECK GOOD. CLEARED NEF.
